# SDR UALA2013052903743

- Difficulty date: May 27, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 69,675 hours, 12,182 cycles
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rub Strip
- Condition: Missing
- Location: Seat 1h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER RUBSTRIP MISSING 1H.  REPLACED RUBSTRIP.
